International Journal of Advanced Mathematical Sciences

International Journal of Advanced Mathematical Sciences

Title: International Journal of Advanced Mathematical Sciences
ISSN: 2307-454X
Publication Frequency: Two issues per year



Vol 5, No 2 (2017)

Table of Contents


Articles


Missing observations: The loss in relative A-, D- and G-efficiency

Mary Iwundu Pages: 43-49
       Published on: 29-06-2017 0 Views   0 Downloads
science

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.